MathSciNet Relay Station
MathSciNet bibliographic data
MR1408542 (97h:32036) 32H20
Hersonsky, Sa'ar; Paulin, Frédéric On the volumes of complex hyperbolic manifolds. Duke Math. J. 84 (1996), no. 3, 719–737.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement